Contact: +91-9711224068
International Journal of Sanskrit Research
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

Impact Factor (RJIF): 5.12

International Journal of Sanskrit Research

2019, Vol. 5, Issue 4, Part F
Some sequences with Vedic matrix relations

S Ray, D Panthi, K Jha and SK Mishra

The paper deals with some Sutras and Sub-sutras related to classical sequence in Vedic mathematics with meaning, examples and matrix relations.
Pages : 348-350 | 127 Views | 7 Downloads
How to cite this article:
S Ray, D Panthi, K Jha, SK Mishra. Some sequences with Vedic matrix relations. Int J Sanskrit Res 2019;5(4):348-350.
Call for book chapter
International Journal of Sanskrit Research
Journals List Click Here Research Journals Research Journals
Please use another browser.